UM

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On the inversion of Fueter's theorem Journal article
Journal of Geometry and Physics, 2016,Volume: 108,Page: 102-116
Authors:  Baohua Dong;  Kit Ian Kou;  Tao Qian;  Irene Sabadini
Favorite |  | TC[WOS]:6 TC[Scopus]:8 | Submit date:2019/02/11
Axially Monogenic Functions  Fourier Multipliers  Fueter Theorem  Slice Hyperholomorphic Functions  
Generalized holomorphic orthogonal function systems over infinite cylinders Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 12,Page: 2574-2588
Authors:  Morais J.;  Kou K.I.;  Le H.T.
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2019/02/13
Bessel Functions  Chebyshev Polynomials  Cylindrical Harmonics  Generalized Cylindrical Holomorphics  Hyperbolic Functions  Quaternionic Analysis  
Holomorphic approximation of L2-functions on the unit sphere in R3 Journal article
Journal of Mathematical Analysis and Applications, 2014,Volume: 416,Issue: 2,Page: 659-671
Authors:  De Schepper N.;  Qian T.;  Sommen F.;  Wang J.
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2019/02/11
Holomorphic Polynomials  Holomorphic Signals  Orthogonal Polynomials  Quaternionic Analysis  
Unbounded holomorphic Fourier multipliers on starlike Lipschitz surfaces and applications to Sobolev spaces Journal article
Nonlinear Analysis, Theory, Methods and Applications, 2014,Volume: 95,Page: 436-449
Authors:  Li P.;  Qian T.
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/02/11
Fourier Multiplier  Hardy-sobolev Spaces  Quaternionic Space  Singular Integral  Starlike Lipschitz Surface  
Adaptive Fourier decomposition of functions in quaternionic Hardy spaces Journal article
Mathematical Methods in the Applied Sciences, 2012,Volume: 35,Issue: 1,Page: 43-64
Authors:  Qian T.;  Sprossig W.;  Wang J.
Favorite |  | TC[WOS]:15 TC[Scopus]:19 | Submit date:2019/02/11
Adaptive Decomposition  Blaschke Product  Fourier-laplace Series  Greedy Algorithm  Hardy Space  Optimal Approximation By Rational Functions  Quaternionic Holomorphic  Spherical Harmonics  Takenaka-malmquist System  
Clifford algebra approach to pointwise convergence of Fourier series on spheres Journal article
Science in China, Series A: Mathematics, 2006,Volume: 49,Issue: 11,Page: 1553-1575
Authors:  Fei M.;  Qian T.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/02/11
Clifford Algebra  Fueter's Theorem  Pointwise Convergence Of Fouirer Series  Unit Sphere